# SDR FDEA202106211812

- Difficulty date: June 21, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7113501
- Condition: Corroded
- Location: Bs 1808 L46r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER GARGO COMPARTMENT BILGE - APPROX STA.1808 46R - EXFOLIATION CORROSION   ON LONG AND SPLICE. REMOVED CORRODED LONGERON SECTIONS AND INSTALLED NEW SECTIONS OF LONGERON   46R FROM STA. 1671 AT EXISTING SPLICE LOCATION TO STA. 1831. REPAIR SPLICES   INSTALLED AT STA. 1791 AND 1831. REFERENCE SRM 53-10-0 FIG. 2 SH. 1-6 VOL.1 AND   DOUGLAS DRAWINGS AFA7098 AND AGA7039. (REF. NR 615)
